# SDR 2023FA0000533

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: General aviation
- Aircraft: B1340
- Engine: Ge CF680C2B5F
- Engine time: 45,863 hours, 7,398 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Zone 500
- Stage of operation: UK
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

DIRECT QUOTE FROM THE OPERATOR SUPARNA: THE ENGINE ESN706844 WHICH WAS JUST INSTALLED ON THE B1340 AIRCRAFT WAS ON FIRE. PILOT SHUT DOWN THIS ENGINE IN THE AIR. THE AIRCRAFT RETURNED TO DFW AND LANDED. GROUND TECHNIC CHECKED ENGINE FIRE WAS REAL AND VERY SERIOUS.
